# SDR CA100703001

- Difficulty date: June 24, 2010
- Submitted: January 4, 2011
- Operation: General aviation
- Engine: Pwa PW545A
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Probe
- Condition: Cracked
- Location: Engine Temp
- Part time: 6,359 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

(CAN) TEMP EXCURSION/IFSD DURING DESCENT, THE ENGINE TEMP SPIKED AND THE PILOT TRIED TO CONTROL TEMP WITH THROTTLE SETTINGS TO NO AVAIL. THE ENGINE WAS SHUT DOWN AND THE ACFT LANDED SAFELY SINGLE ENGINE. THE PROBLEM WAS CAUSED BY A FAULTY TEMP INDICATION RESULTING FROM A CRACKED T1 TEMP PROBE, WHICH WAS REPLACED BEFORE THE ACFT WAS RETURNED TO SERVICE.  MFG WILL INVESTIGATE TO ESTABLISH ROOT CAUSE AND SUPPLEMENT THE REPORT ONCE THE INFORMATION IS AVAILABLE.
